English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 14777223      Online Users : 53
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 工學院  > 工業工程與工程管理學系 > 期刊論文 >  On the construction of one-parameter semigroups in topological semigroups

    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/46618

    Title: On the construction of one-parameter semigroups in topological semigroups
    Authors: John Yuan
    教師: 阮約翰
    Date: 1976
    Publisher: University of California at Berkeley
    Relation: Pacific Journal of Mathematics, Volume 65, Number 1, 1976, Pages 285-292
    Keywords: topological semigroup
    Probability theory
    one-parameter semigroups
    URI: http://projecteuclid.org/euclid.pjm/1102866972
    Appears in Collections:[工業工程與工程管理學系] 期刊論文

    Files in This Item:

    File Description SizeFormat


    SFX Query


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback